# SDR 2006UALA01349

- Difficulty date: July 6, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 27,380 hours, 10,405 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS FAILED.  REPLACED BATTERY AT LEFT OVERWING EXIT TEST OK PER 33-51-00.
